# SDR TWAA9905703

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FORMER AT STA 996, LOWER ATTACH BRACKET AT RBL 22 IN TO LBL 22 IN.  LOWER BRACKET WAS REMOVED AND NEW ONE INSTALLED PER SRM 51-01.
